Electron. J. Differential Equations, Vol. 2017 (2017), No. 74, pp. 1-8.

Uniqueness of solutions to Dirichlet problems for generalized Lavrent'ev-Bitsadze equations with a fractional derivative

Olesya Kh. Masaeva

In this article we study the uniqueness of the solution of the Dirichlet problem for an equation of Lavrent'ev-Bitsadze type with a fractional derivative. The equation studied becomes the regular Lavrent'ev-Bitsadze equation when the order of the derivative is an integer.

Submitted October 26, 2016. Published March 17, 2017.
Math Subject Classifications: 35A02, 35A25, 35k10.
Key Words: Mittag-Leffler type function; differential equation of fractional order; Dirichlet problem; mixed type equation.

Show me the PDF file (185 KB), TEX file for this article.

Olesya Kh. Masaeva
Institute of Applied Mathematics and Automation
Nalchik, Russia
email: olesya.masaeva@yandex.ru

Return to the EJDE web page